Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximal estimates for the $(C,\alpha )$ means
of $d$-dimensional Walsh-Fourier series


Author: Ferenc Weisz
Journal: Proc. Amer. Math. Soc. 128 (2000), 2337-2345
MSC (1991): Primary 42C10, 43A75; Secondary 60G42, 42B30
Published electronically: November 29, 1999
MathSciNet review: 1664379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $d$-dimensional dyadic martingale Hardy spaces $H_{p}$ are introduced and it is proved that the maximal operator of the $(C,\alpha )$ $(\alpha =(\alpha _{1},\ldots ,\alpha _{d}))$ means of a Walsh-Fourier series is bounded from $H_{p}$ to $L_{p}$ $(1/(\alpha _{k}+1)<p<\infty )$ and is of weak type $(L_{1},L_{1})$, provided that the supremum in the maximal operator is taken over a positive cone. As a consequence we obtain that the $(C,\alpha )$ means of a function $f \in L_{1}$ converge a.e. to the function in question. Moreover, we prove that the $(C,\alpha )$ means are uniformly bounded on $H_{p}$ whenever $1/(\alpha _{k}+ 1)<p < \infty $. Thus, in case $f \in H_{p}$, the $(C,\alpha )$ means converge to $f$ in $H_{p}$ norm. The same results are proved for the conjugate $(C,\alpha )$ means, too.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42C10, 43A75, 60G42, 42B30

Retrieve articles in all journals with MSC (1991): 42C10, 43A75, 60G42, 42B30


Additional Information

Ferenc Weisz
Affiliation: Department of Numerical Analysis, Eötvös L. University, H-1117 Budapest, Pázmány P. sétány 1/D, Hungary
Address at time of publication: Department of Mathematics, Humboldt University, D-10099 Berlin, Unter den Linden 6, Germany
Email: weisz@ludens.elte.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05368-X
PII: S 0002-9939(99)05368-X
Keywords: Martingale Hardy spaces, $p$-atom, atomic decomposition, $p$-quasi-local operator, interpolation, Walsh functions, $(C, \alpha )$ summability
Received by editor(s): September 16, 1998
Published electronically: November 29, 1999
Additional Notes: This research was done while the author was visiting the Humboldt University in Berlin and was supported by the Alexander von Humboldt Foundation.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society